# SDR CAL950913

- Difficulty date: November 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27509
- Make and model: Doug DC-9-32
- Aircraft serial: 47798
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wires
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 1080 - IAH - AN EMERGENCY FLOOR TRACK LIGHT IN FORWARD COACH SECTION WAS FOUND PULLED LOOSE AND THE LIGHT WAS INOPERATIVE.  MAINTENANCE FOUND THE TRACK LIGHT HAD BROKEN WIRES.  THE WIRING WAS REPAIRED AND THE TRACK WAS REINSTALLED. (M)
